# SDR SWAA2022121481159

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 68,328 hours, 40,428 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO RETRACT AFTER TAKEOFF. LEFT FLAP STOPPED AT 2; RIGHT FLAP STOPPED AT 1.   PERFORMED FIM 27-51-00-810-836 FOUND FAULT 27-52259 ON FSEU BITE (TE FLAP SENSOR) R & R T/E FLAP POSITION INDICATOR IAW AMM 27-58-02 PERFORMED FLAP POSITION VERIFICATION IAW AMM FIM 27-58-01 OLD INDICATOR MARGIN WAS -2.1 NEW INDICATOR MARGIN 8.3 WITHIN LIMITS OK TO CONTINUE SERVICE OPS CK GOOD
